# SDR DALA2022042602922

- Difficulty date: April 24, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 77,008 hours, 13,195 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 RH CABIN SEAT TRACK AT RBL 88.5 STA 933 FOUND CORROSION, CORRECTIVE ACTION: PERFORMED SPLICE REPAIR AS PER B767-400 SRM 53-00. (2208944)
